# SDR SIMA201806065003

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,365 hours, 26,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100923
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EXTERNAL EMERGENCY LIGHT FAILED TO ILLUMINATE. FOUND THE BULB TO BE SHATTERED.  INSTALLED A NEW BULB AND OPS CHECKED GOOD IAW AMM 33-50-10.
